Health Tip: Don't Overdo the Caffeine04/01/13
(HealthDay News) -- Young people may be tempted to use caffeine
to get through a long, busy day.
But the Nemours Foundation warns against overdoing it. Possible
side effects of too much caffeine include:
- Feeling anxious, stressed or jittery.
- Headaches or dizziness.
- Problems sleeping.
- Increased urination, which could lead to dehydration.
- Loss of calcium.
- Interfering with some medications or supplements.
Copyright © 2013
. All rights reserved.
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.